An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Opiate Withdrawal - Kratom

Discussion in 'Prescription Drugs' started by lilfaerie28, Oct 26, 2015.

  1. lilfaerie28

    lilfaerie28 Active Contributor

    Right now I am using kratom for opiate withdrawal, but was wondering what else I can do to aid my recovery. It makes me feel disgusting, and I don't want to become dependent on it as well. Are there vitamins or other options to help the withdrawal process?
  2. Jasmine2015

    Jasmine2015 Community Champion

    I would say to ask your doctor if you haven't already to help ease with drawl symptoms. Have you done things that you have noticed that helps take away your thoughts on the withdrawal symptoms? Maybe it's some type of mediation, light exerxise like yoga or doing your your favorite hobby?
  3. Tsky45

    Tsky45 Community Champion

    I know that too much Kratom can be unhealthy. I think you should ask a doctor or do research about other natural alternatives. I would try to detox everything from my blood stream using herbal teas made for that. Vitamin code for women is a good type to get you back on track, but only the organic kind is worth buying. Drinking plenty of water and getting proper nutrition may help.
  4. kgord

    kgord Community Champion

    I think you are right to be concerned about Kratom. People do get addicted to that as well, you are absolutely right. I am sure there are other substitutes that can be used for opiate withdrawal. I would discuss it with your doctor and see what you can find out.
  5. GettingBetter

    GettingBetter Senior Contributor

    Isn't Kratom another opiate also? I seem to remember reading this somewhere and worrying about it. I have heard that it can ease withdrawal but it sounds like it's not helping you feel that much better! Have you talked to a doctor about it? There are some prescription options out there but it just depends on how your overall health what is best. Sometimes just water, exercise, and stress reduction is the best way. It's not easy but I don't think there is an easy way.
  6. movingforward1

    movingforward1 Active Contributor

    Please do not take kratom for too long consecutively. While it does help to alleviate withdrawal symptoms, it can have its own withdrawal if habitually abused. I have heard people say it is similar to the withdrawal from poppy pods or opium tea, which is a longer and more painful withdrawal that prescription opiates or heroin.